# SDR 96ZZZX4966

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 9907200
- Condition: Failed
- Location: Alternator Belt
- Part time: 1,334 hours
- Stage of operation: AP
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

IDLER PULLEY FAILED CAUSING ELECTRICAL FAILURE.
